# SDR ORJA99150

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Failed
- Location: Row 8d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RNO, EMERGENCY LIGHTS AT SEAT 8D INOPERATIVE, SEAT AND CEILING.  RELAMPED CEILING LAMPS AND REPLACED FORWARD GALLEY EXIT EMERGENCY LIGHT CHARGER.  OPS CHECK GOOD.  (M)
